MathSciNet Relay Station
MathSciNet bibliographic data
MR54730 30.0X
Gerstenhaber, Murray On a theorem of Haupt and Wirtinger concerning the periods of a differential of the first kind, and a related topological theorem. Proc. Amer. Math. Soc. 4, (1953). 476–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement